# SDR SWAA2025082206432

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 66,206 hours, 39,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH MAX COOLING FROM THE APU; AFTER ABOUT 10 MINUTES; SMOKE FILLED THE CABIN AND AN ACRID SMELL WAS NOTICED. THE PACKS AND RECIRC FAN WERE TURNED OFF AND THE SMOKE DISAPATED.<[01] DURING INSPECTION OF FAULT FOUND RIGHT ACM SEIZED.;[02] PERFORMED SMOKE OR FUMES IN CABIN INSPECTION; FOUND RIGHT ACM SEIZED. REMOVED AND REPLACED THE RIGHT ACM; OPS AND LEAK CK GOOD. ALSO PERFORMED RECIRCULATION SYSTEM OPS CK GOOD; NO FAULTS FOUND. AS PER AMM 05-51-56-200-801; AMM 21-51-04 AND 21-25-00. ALSO REMOVED AND REPLACED THE RIGHT COALESCER BAG AS PER AMM 21-51-05.
